# SDR COMA9710218

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Service
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING CAME ON AFTER TAKEOFF.  FOUND FUEL SERVICE DOOR NOT PROPERLY LATCHED.  SECURED DOOR LATCHES AND AIRCRAFT CONTINUED SERVICE.
